MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION HIP STEM, UNCEMENTED, ø 14/190, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH WAGNER SL REVISION HIP STEM, UNCEMENTED, ø 14/190, TAPER 12/14; PROSTHESIS, HIP
Catalog Number 0100101914
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Radiolucent Lines (4848); Aseptic loosening (4883)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a third left hip revision approximately 10 months post implantation due to aseptic loosening.The patient had previously undergone an initial left total hip arthroplasty on an unknown date.Approximately 3 months post implantation, the patient developed an infection that was treated with irrigation and debridement, after which the infection reportedly cleared.Approximately 10 months post implantation, during the revision procedure, the acetabular cup was found to be grossly loose and was removed without difficulty; the femoral stem was also noted to be loose.All implants were revised without intraoperative complications.No environmental factors were reported to have contributed to the event.The patient was revised with no known complications or adverse consequences reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b7, d10, g3, g6, h2, h11.Corrected: b3, e1 (email address), h5, h6 (health effect - clinical codes).D10.Unknown 24 +5 freedom poly item# unknown lot# unknown.Unknown 36mm -6 freedom head item# unknown lot# unknown.Zb 40gm c cement item# 110035368 lot# unknown.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d1, d4, d10, g3, g6, h2, h3, h11.D10.24 +5 freedom poly item# 11-107023 lot# 66961702.36mm -6 freedom head item# 802403601 lot# 3206835.Bone screw 6.5x70 self-tap item# 00625006570 lot# 65664822.Zb 40gm cement item# 110035368 lot# unknown.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The reported event was confirmed by review of op notes.Medical records were provided and reviewed by a health care professional.The review identified the femoral stem was loose and removed without difficulty, there was no pus, abductors intact stable dual mobility, leg lengths lengthened as much as possible.Infection was noted to be clear at time of surgery.Culture results - no growth.No product was returned or pictures provided; a product evaluation could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER SL REVISION HIP STEM, UNCEMENTED, ø 14/190, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23430323
Report Number0009613350-2025-00837
Device Sequence Number15517101
Product Code LZO
UDI-Device Identifier00889024593459
UDI-Public(01)00889024593459(17)290115(10)3187514
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0100101914
Device Lot Number3187514
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/29/2025
11/24/2025
03/30/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/24/2025
12/17/2025
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight60 KG
Patient RaceWhite